# SDR QXEA200800523

- Difficulty date: May 26, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 3,000 hours, 3,051 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 400SG163Q
- Part serial: 2084XL
- Condition: Failed
- Location: Nr 2
- Part time: 13,235 hours, 13,362 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GTF - DURING ENGINE START NR 2 WAS SLOW TO START.  AFTER STARTER CUT-OFF RPM, INDICATIONS FROM THE RAMP OF A NR 2 ENGINE FIRE.  NO FIRE INDICATIONS IN THE COCKPIT.  RAMP NOTICED JUST SMOKE.  MAINTENANCE FOUND THE STARTER/GENERATOR NR 2 TO BE FAILED.  REPLACED STARTER GENERATOR.  OPERATIONAL CHECKS GOOD.  NO EVIDENCE OF FIRE, BUT COWLING DOOR HAS SOME SMOKE DAMAGE TO PAINT.  ALSO REPLACED GCU AS A PRECAUTION.  AIRCRAFT RETURNED TO SERVICE.
